x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Free UK Next Day Delivery Over 100 40!

This item is no longer available

Please see some similar alternatives below

Nurofen Sinus 200mg/5mg Pain & Blocked Nose 12s

12 Tablets
£4.30
Out of stock
Product #0146055

Effective relief from blocked noses and sinus pain.

Nurofen Sinus 200mg/5mg Pain & Blocked Nose tablets contain Ibuprofen and Phenylephrine Hydrochloride; two active ingredients for relief from blocked nose and sinuses, aches and pains, sore throat, fever and headache.

For oral administration and short term use only. Adults, the elderly and children aged 12 years and over: Take 2 tablets with water every 8 hours. Leave at least 4 hours between doses. Do not take more than 6 tablets in any 24 hours. Do not give to children under 12 years of age. If symptoms persist or worsen or if the product is required for more than 10 days, consult a doctor.

Do not take if you:

  • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • Are in the last 3 months of pregnancy

Each tablet contains Ibuprofen 200mg and Phenylephrine Hydrochloride 5mg, See leaflet for full list

Add Your Review
Value for money
0/5
Quality
0/5
Performance
0/5
Overall rating
0/5
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply